# SDR SWIA201743683

- Difficulty date: July 30, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 33,071 hours, 28,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Chafed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SURROUND, HAS A DEEP CHAFE AND WEAR MARKS AT FWD SIDE.  REMOVED AND INSTALLED A NEW UPPER AND UPPER DOOR COAMING IAW SRM. NO LEAKS NOTED.
